# SDR SWAA2023070573562

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 31,426 hours, 14,717 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL IS CRACKED<[01] R&R RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL REF AMM 53-31-31.
